Anyone can give up, it's the easiest thing in the world to do. But to hold it together when everyone else would understand if you fell apart, that's true strength
Diagnosed with severe Crohn's colitis in May 2005. I deal with daily arthritis ALL over my body, cystic acne, & fibromyaglia. Have taken Imuran, Remicade, TPN, Colozal, Entocort, Flagyl, PamineForte, Cipro, Dicyclomine, Prednisone, Asacol, Prevacid, and the list goes on. Currently on Remicade every 4wks, 20mg Pred, Asacol, 75mg Imuran, etc.
In His Grip
AlwaysRosie "We can't control the waves, but we can learn how to surf!!"
Co-Moderator - Lupus Forum
UCTD, Inflammatory Arthritis, Diverticulosis, (recent dx - Sjogrens, Crohn’s 4/08)
Clickable Links: Lupus Resources Lupous.Org Lupus Criteria (4 of 11) Lupus Chapter Locator
Hi! I agree with the others--call your doctor! You might even have something other than Crohn's causing the pain! Also, pain meds were created for severe pain such as yours, so try to get some! Heat/cold is good, deep, reqular breathing is good (if you can), but pain meds are the best. Hopefully you won't get a doctor that equates pain meds with "drug addicts". Go for it! hang in there, there are many of us who have also experienced what you are suffering, and we are all here for you.
I also have pain in my lower right abdoman, and I do take pain meds. I have a few ways to help cope with the pain, I sleep more, eat less. But I know thats not the cure and it's horrible living like that. I am currently in between crohns meds so things are real bad now, it took all I had just to get out of bed today, hope things get better.
Post Edited (MMMNAVY) : 5/2/2008 2:29:16 PM (GMT-6)
Mine is in the terminal ileum - the pain is unbelievable when I'm flaring. I buckle over, get chill bumps all over my body, I can't speak, and my eyes swell up with tears. When i'm flaring that happens every 10-15 minutes...
Vicodin takes the edge off - I have a bottle at home. Morphine is the only thing that stopped the pain. Man, I love that stuff.
Thankfully, with Humira I don't get any pain. Talk to your doc about pain meds and trying something else to get you under control. Pain like that can wear your body down so quickly.
I don't know how much you know about drugs and stuff,but, it is important to differentiate between becoming dependent on a drug versus abusing the drug. If you need a medication for pain, and you need to use it regularly, your body will need more after a while to provide the same relief. This is normal, and is just your liver becoming more efficient at processing the drug. At this point you are dependent, and physically addicted. You will have physical withdrawal, too, if you stop abruptly. But you are not abusing the medication.!!! A drug abuser uses the mental effects of the pain medicine--the "high". The abuser becomes physically and emotionally dependent on the drug , and will then "crave" the "high".